Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Evaluation of the integral $ \int \sb{0}\sp{p}u\sp{n}e\sp{-u\sp{2}}(u+x)\sp{-1}\,du$

Authors: K. S. Nagaraja and G. R. Verma
Journal: Math. Comp. 39 (1982), 179-194
MSC: Primary 65D20; Secondary 65A05, 65D30
MathSciNet review: 658222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The representations of the above integral, in a power series form for small values of x and in an asymptotic form for large values of x, are given for integer values of n. In view of the usefulness of this integral, tabulated values are also presented for a wide range of values of x and p, and for a few values of n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 65A05, 65D30

Retrieve articles in all journals with MSC: 65D20, 65A05, 65D30

Additional Information

PII: S 0025-5718(1982)0658222-8
Article copyright: © Copyright 1982 American Mathematical Society